When a partial Borel order is linearizable
Fundamenta Mathematicae, Tome 155 (1998) no. 3, pp. 301-309
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_fm_155_3_301_309,
author = {Vladimir Kanovei},
title = {When a partial {Borel} order is linearizable},
journal = {Fundamenta Mathematicae},
pages = {301--309},
year = {1998},
volume = {155},
number = {3},
doi = {10.4064/fm-155-3-301-309},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/fm-155-3-301-309/}
}
Vladimir Kanovei. When a partial Borel order is linearizable. Fundamenta Mathematicae, Tome 155 (1998) no. 3, pp. 301-309. doi: 10.4064/fm-155-3-301-309
Cité par Sources :